# SDR SWIA201335255

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 21,359 hours, 18,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT 5380 RELAMPED.
